Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

On cusp regions associated to screw-parabolic maps.

Parker, John R. (2018) 'On cusp regions associated to screw-parabolic maps.', Geometriae dedicata., 192 (1). pp. 267-294.

Abstract

Erlandsson and Zakeri gave a very precise description of the Margulis region associated to cusps of hyperbolic 4-manifolds associated to screw-parabolic maps. We give some bounds on the asymptotic shape of these regions that improve on the results of Erlandsson and Zakeri. We also describe similar regions coming from work of Waterman. Finally, we generalise these results to complex hyperbolic 2-space.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(401Kb)
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution.
Download PDF (Advance online version)
(698Kb)
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution.
Download PDF
(641Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1007/s10711-017-0241-1
Publisher statement:This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Date accepted:27 March 2017
Date deposited:28 March 2017
Date of first online publication:16 April 2017
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar